# SDR I5PA2020112475702

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,452 hours, 32,726 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 1256
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY, WX RADAR INTERMITTENT.  CORRECTIVE ACTION: REMOVED AND REPLACED WXR ANTENNA WITH DRIVE UNIT ASSEMBLY, IAW AMM 34-43-05.  OPERATIONS CHECK OK.
